Have Medical Questions? Ask a Doctor Online!
Hi and thanks for the query,
Yes the two drugs can cause problem together. Using ciprofloxacin together with azithromycin can increase the risk of an irregular heart rhythm that may be serious and potentially life-threatening, although it is a relatively rare side effect. You may be more susceptible if you have a heart condition called congenital long QT syndrome, other cardiac diseases, conduction abnormalities, or electrolyte disturbances (for example, magnesium or potassium loss due to severe or prolonged diarrhea or vomiting). You can use cipro for both the conditions as it is used in the treatment of sinusitis as well without z pack.
Let me know if you have further questions.
Please do leave a positive rating by clicking on stars on top right corner.
Wish you good health.
Let me know if you have further questions. Please do leave a positive rating.